MAUDE Adverse Event Report: ARTHREX, INC. MODULAR POST, 30MM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. MODULAR POST, 30MM; SHOULDR PROSTH, REVERSE CONFIG
Model Number MODULAR POST, 30MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/19/2025, a sales representative reported via email that during the insertion of an ar-9582-30 modular post and an ar-9580-2420-2s baseplate, the two components did not engage properly, resulting in separation.A second set of components, another post and baseplate, was opened to successfully complete the procedure.This was discovered during a reverse total shoulder on (b)(6) 2025.Additional information was received on 11/25/2025: during the procedure, the ar-9582-30 modular post and the ar-9580-2420-2s baseplate disengaged inside the patient after being assembled on the back table.No components broke, and all pieces were retrieved.No other arthrex products were affected.The case was completed using ar-9580-2420-2s modular glenoid system augmented base plate 24 mm+2 (lot 1306512225) and ar-9582-30 modular post for augmented mgs baseplate 30 mm (lot 1749132422).Surgery was delayed by approximately 5¿10 minutes; the additional use of anesthesia is unknown.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as incomplete seating or component misalignment.

Brand Name
MODULAR POST, 30MM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23757405
Report Number1220246-2025-05508
Device Sequence Number15978834
Product Code PHX
UDI-Device Identifier00888867341852
UDI-Public(01)00888867341852(11)250101(17)291231(10)1726052416
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K193372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODULAR POST, 30MM
Device Catalogue NumberAR-9582-30
Device Lot Number1726052416
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown